Facebook Pixel
EmpowHER Guest

i have got 3times period in one month....i sex with my bf then i am pregnant nd i tak unwanted kite...after incident i get 3times period with in october -november...plz help me...

By Anonymous November 12, 2016 - 10:22pm
Rate This

Add a Comment1 Comments


Dear Anon,

Thanks for reaching out to EmpoweHer community.
If I'm reading your question correctly, you took the emergency contraception. This can cause your periods to be irregular for a time. It should never be used as birth control. Are you on birth control? If not, and you don't desire pregnancy, I would see your doctor or visit a Planned Parenthood to get on some form of contraception right away.


November 13, 2016 - 8:07am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!